National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 476400

Case Details

VAERS ID: 476400 (history)  
Form: Version 1.0  
Age: 80.0  
Sex: Male  
Location: Florida  
Vaccinated:2012-11-21
Onset:2012-11-21
   Days after vaccination:0
Submitted: 2012-12-04
   Days after onset:13
Entered: 2012-12-04
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
FLU3: INFLUENZA (SEASONAL) (FLUZONE HIGH-DOSE) / SANOFI PASTEUR U4537AA / UNK UN / IM

Administered by: Unknown       Purchased by: Unknown
Symptoms: Chills, Confusional state, Death, Influenza like illness, Malaise, Nausea, Pain, Vertigo
SMQs:, Acute pancreatitis (broad), Neuroleptic malignant syndrome (broad), Anticholinergic syndrome (broad), Dementia (broad), Noninfectious encephalitis (broad), Noninfectious encephalopathy/delirium (broad), Noninfectious meningitis (broad), Gastrointestinal nonspecific symptoms and therapeutic procedures (narrow), Vestibular disorders (narrow), Hypoglycaemia (broad)

Life Threatening? No
Birth Defect? No
Died? Yes
   Date died: 2012-11-22
   Days after onset: 1
Permanent Disability? No
Recovered? No
Office Visit? No
ER Visit? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: QUINAPRIL 10 mg tablets, 1 oral dose daily; Simvastatin 10 mg tablets, 1 oral dose daily
Current Illness:
Preexisting Conditions: The patient was a male who smoked, had hyperlipidemia, and hypertension. No known allergies to food or other medications were noted in his medical history.
Allergies:
Diagnostic Lab Data: No autopsy was performed as it appeared at the time to be a natural cause of death due to the patients advanced age.
CDC Split Type:

Write-up: Patient died after receiving a HIGH DOSE flu shot on the morning of 11/21/12. The shot was administered at pharmacy. The shot was given to the patient at approximately 11:00 am on November 21, 2012. By late afternoon the patient was experiencing flu-like symptoms; chills, body aches, vertigo, nausea and confusion. The patient spoke with his eldest son late that evening by phone and told his son of his symptoms and the fact that he had been given a flu shot early that day. Patient died after receiving a HIGH DOSE flu shot on the morning of 11/21/12. The shot was administered at pharmacy. The shot was given to the patient at approximately 11:00 am on November 21, 2012. By late afternoon the patient was experiencing flu-like symptoms; chills, body aches, vertigo, nausea and confusion. The patient spoke with his eldest son late that evening by phone and told his son of his symptoms and the fact that he had been giving a flu shot early that day. At approximately 10:30 pm on 11/21/12 the phone conversation ended with the patient stating that he was going to the bathroom because he did not feel well. The next morning the patient did not respond to phone calls or knocking on the door by relatives. Upon gaining entry to the home, the patient was found dead on the floor between his bedroom and bathroom hallway. The patient was naked and face down on the floor when found. The patient had no history of heart problems and had never experienced a heart attack.


New Search

Link To This Search Result:

https://medalerts.org/vaersdb/findfield.php?IDNUMBER=476400


Copyright © 2020 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166